MAUDE Adverse Event Report: MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MAGNUS OPERATING TABLE SYSTEM; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118001B2
Medical Device Problem Codes Failure to Sense (1559); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 8th december 2023 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, communication with imagining device was interrupted and the operating table stopped moving during surgery on anesthetized patient.The issue led to a delay of approximately 10 minutes due to restart of the angiography device.The staff was able to complete the procedure.Following the service visit on site, the sensor was found to be defective.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, communication with imagining device was interrupted and the operating table stopped moving during surgery on anesthetized patient.The issue led to a delay of approximately 10 minutes due to restart of the angiography device.The staff was able to complete the procedure.Following the service visit on site, the height and trend sensors were found to be defective.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification due to malfunction of the sensors.The device was being used for patient treatment when the malfunction occurred.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 catalog #, d4 serial #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code ¿ explain, h4 device manufacture date and h6 medical device ¿ problem code fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 8th december 2023 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, communication with imagining device was interrupted and the operating table stopped moving during surgery on anesthetized patient.The issue led to a delay of approximately 10 minutes due to restart of the angiography device.The staff was able to complete the procedure.Following the service visit on site, the sensor was found to be defective.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.Corrected b5 describe event or problem: on 8th december 2023 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, communication with imagining device was interrupted and the operating table stopped moving during surgery on anesthetized patient.The issue led to a delay of approximately 10 minutes due to restart of the angiography device.The staff was able to complete the procedure.Following the service visit on site, the height and trend sensors were found to be defective.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: hybrid or table column, surface-mounted corrected d1 brand name: magnus operating table system previous d4 catalog #: 118001b2 corrected d4 catalog #: n/a previous d4 serial #: 305 corrected d4 serial #: 00305 previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (01)04046768088351 previous h3a device evaluated by manufacturer: no corrected h3a device evaluated by manufacturer: yes previous h3b device not eval provide code: other corrected h3b device not eval provide code: n/a previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: n/a previous h4 device manufacture date: 02/01/2019 corrected h4 device manufacture date: 12/06/2018 previous h6 medical device ¿ problem code: electrical /electronic property problem|device sensing problem||2917 corrected h6 medical device ¿ problem code: electrical /electronic property problem|device sensing problem|failure to sense|1559.
 
Event or Problem Description
On 8th december 2023 getinge became aware of an issue with one of our columns - 118001b2 - hybrid or table column, surface-mounted.As it was stated, communication with imagining device was interrupted and the operating table stopped moving during surgery on anesthetized patient.The issue led to a delay of approximately 10 minutes due to restart of the angiography device.The staff was able to complete the procedure.Following the service visit on site, the height and trend sensors were found to be defective.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.

Brand Name
MAGNUS OPERATING TABLE SYSTEM
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key18371174
Report Number8010652-2023-00148
Device Sequence Number7767095
Product Code FQO
UDI-Device Identifier04046768088351
UDI-Public(01)04046768088351
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number118001B2
Device Catalogue Number118001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown